Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Zelik, Sergey Vital'evich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16
Presentations: 3

Number of views:
This page:639
Abstract pages:5584
Full texts:1616
References:605
Senior Researcher
Doctor of physico-mathematical sciences (2005)
Birth date: 24.06.1972
E-mail:
Website: http://personal.maths.surrey.ac.uk/st/S.Zelik
Keywords: attractors, exponential attractors, dimension, entropy.
UDC: 517.95, 517.956.8

Subject:

PDEs, attractors.

   
Main publications:
  • S. Zelik: Multiparametrical semigroups and attractors of eaction-diffusion systems in $R^n$, Proc. Moscow Math. Soc., vol. 65, 69–130 (2004).

http://www.mathnet.ru/eng/person8486
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/357918

Publications in Math-Net.Ru
2020
1. A. K. Savostianov, S. V. Zelik, “Uniform attractors for measure-driven quintic wave equations”, Uspekhi Mat. Nauk, 75:2(452) (2020),  61–132  mathnet  mathscinet  elib; Russian Math. Surveys, 75:2 (2020), 253–320  isi  scopus
2019
2. S. V. Zelik, A. A. Ilyin, A. A. Laptev, “On the Lieb–Thirring Constant on the Torus”, Mat. Zametki, 106:6 (2019),  946–950  mathnet  mathscinet  elib; Math. Notes, 106:6 (2019), 1020–1024  isi  scopus
2015
3. I. Ovsyannikov, D. Turaev, S. Zelik, “Bifurcation to chaos in the сomplex Ginzburg–Landau equation with large third-order dispersion”, Model. Anal. Inform. Sist., 22:3 (2015),  327–336  mathnet  mathscinet  elib
2014
4. Dmitry V. Turaev, Christopher Warner, Sergey Zelik, “Energy Growth for a Nonlinear Oscillator Coupled to a Monochromatic Wave”, Regul. Chaotic Dyn., 19:4 (2014),  513–522  mathnet  mathscinet  zmath  isi
5. S. V. Zelik, A. A. Ilyin, “Green's function asymptotics and sharp interpolation inequalities”, Uspekhi Mat. Nauk, 69:2(416) (2014),  23–76  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:2 (2014), 209–260  isi  scopus
2013
6. A. Eden, S. V. Zelik, V. K. Kalantarov, “Counterexamples to regularity of Mañé projections in the theory of attractors”, Uspekhi Mat. Nauk, 68:2(410) (2013),  3–32  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 68:2 (2013), 199–226  isi  elib  scopus
7. M. I. Vishik, S. V. Zelik, V. V. Chepyzhov, “Regular attractors and nonautonomous perturbations of them”, Mat. Sb., 204:1 (2013),  3–46  mathnet  mathscinet  zmath  elib; Sb. Math., 204:1 (2013), 1–42  isi  scopus
2002
8. A. Mielke, S. V. Zelik, “Infinite-dimensional trajectory attractors of elliptic boundary-value problems in cylindrical domains”, Uspekhi Mat. Nauk, 57:4(346) (2002),  119–150  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 57:4 (2002), 753–784  isi  scopus
2000
9. S. V. Zelik, “The attractor of a quasilinear hyperbolic equation with dissipation in $\mathbb R^n$: Dimension and $\varepsilon$-entropy”, Mat. Zametki, 67:2 (2000),  304–308  mathnet  mathscinet  zmath; Math. Notes, 67:2 (2000), 248–251  isi
1999
10. S. V. Zelik, “An attractor of a nonlinear system of reaction-diffusion equations in $\mathbb R^n$ and estimates for its $\epsilon$-entropy”, Mat. Zametki, 65:6 (1999),  941–944  mathnet  mathscinet  zmath; Math. Notes, 65:6 (1999), 790–792  isi
11. M. I. Vishik, S. V. Zelik, “Regular attractor for a non-linear elliptic system in a cylindrical domain”, Mat. Sb., 190:6 (1999),  23–58  mathnet  mathscinet  zmath; Sb. Math., 190:6 (1999), 803–834  isi  scopus
1998
12. S. V. Zelik, “A trajectory attractor of a nonlinear elliptic system in an unbounded domain”, Mat. Zametki, 63:1 (1998),  135–138  mathnet  mathscinet  zmath  elib; Math. Notes, 63:1 (1998), 120–123  isi
1997
13. S. V. Zelik, “The Mathieu–Hill operator equation with dissipation and estimates of its instability index”, Mat. Zametki, 61:4 (1997),  543–560  mathnet  mathscinet  zmath; Math. Notes, 61:4 (1997), 451–464  isi
14. S. V. Zelik, “Boundedness of the solutions of a nonlinear elliptic system in a cylindrical domain”, Mat. Zametki, 61:3 (1997),  447–450  mathnet  mathscinet  zmath  elib; Math. Notes, 61:3 (1997), 365–369  isi
1996
15. M. I. Vishik, S. V. Zelik, “The trajectory attractor of a non-linear elliptic system in a cylindrical domain”, Mat. Sb., 187:12 (1996),  21–56  mathnet  mathscinet  zmath; Sb. Math., 187:12 (1996), 1755–1789  isi  scopus
1994
16. S. V. Zelik, “Almost-periodic solutions of a class of linear hyperbolic equations”, Mat. Zametki, 56:2 (1994),  146–149  mathnet  mathscinet  zmath; Math. Notes, 56:2 (1994), 865–868  isi

Presentations in Math-Net.Ru
1. Upper and lower bounds for the attractor’s dimension for damped Euler-Bardina equations
S. V. Zelik
V. I. Smirnov Seminar on Mathematical Physics
October 4, 2021 16:30   
2. Inertial manifolds and finite-dimensional reduction in dissipative PDEs
S. V. Zelik

August 11, 2021 11:00
3. Inertial manifolds for dissipative PDEs
S. V. Zelik
One-Parameter Semigroups of Operators (OPSO) 2021
April 5, 2021 11:00   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021